| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted an -16.5/1.5/180 (sphere/cylinder/axis)implantable collamer lens into the patient's right eye (od) on (b)(6) 2021.The patient experienced lens rotation not associated to low vault.The lens remains implanted.The cause of the event was reported as unknown.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
B5 - the reporter indicated that the surgeon implanted a 12.6mm tmicl12.6 -16.5/1.5/115 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2021.Claim# (b)(4).